# SDR SWAA2024090319958

- Difficulty date: July 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 59,213 hours, 35,661 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE SUPPORT BRACKET ORSS 270 AT RT WING 2024-458830<[01] REPLACED SUPPORT BRACKET LOC TRAILING EDGE ORSS 270 AT RT WING IAW B737-700 SRM 51-40-02 AND DRAWING 115A2930 SHEET 6 REV -:;[02] TASK COMPLETED
